# SDR CALA2014111092674

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 58,224 hours, 14,654 cycles
- Engine: Pwa PW4052
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELEC FUMES IN COCKPIT DIVERTED.  ACFT INSPECTIONS HAVE BEEN ACCOMPLISHED IAW REQUIREMENTS OF AMM 05 51 56 FORM 46.6020.  INFORMED ODOR LIMITED TO COCKPIT ONLY, THOROUGHLY INSPECTED COCKPIT CB & PANELS FRONT & BACK NO DISCREPANCIES NOTED.  FOUND FWD EXHAUST EQUIPMENT COOLING FAN FAILED.  REPLACED FAN, REPLACED LT & RT RECIRCULATION FILTERS,  RAN BOTH ENGS AT IDLE PACKS ON, NO ODOR NOTED.  IAW TOMC INSPECTED CARGO PITS, COCKPIT WINDOW HEAT CONNECTIONS & COCKPIT DOOR LOCK SOLENOID.  LOADED UP ENTIRE ELEC SYS IN COCKPIT & CABIN FOR HOURS, NO ODOR PRESENT.
